Skip to main content


eCommons@Cornell >
College of Engineering >
Operations Research and Information Engineering >
ORIE Technical Reports >

Please use this identifier to cite or link to this item:
Title: Zero-one laws for multilinear forms in Gaussian and other infinitely divisible random variables
Authors: Rosinski, J.
Samorodnitsky, G.
Taqqu, M.
Keywords: Operations Research
Industrial Engineering
technical report
Issue Date: Dec-1990
Publisher: Cornell University Operations Research and Industrial Engineering
Citation: 951
Abstract: This paper published in "Operations Research Letters" 11 (1992) 199-207
Appears in Collections:ORIE Technical Reports

Files in This Item:

File Description SizeFormat
TR000951.pdf1.23 MBAdobe PDFView/Open

Refworks Export

Items in eCommons are protected by copyright, with all rights reserved, unless otherwise indicated.


© 2014 Cornell University Library Contact Us